# SDR SIMA200730604

- Difficulty date: November 4, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- Aircraft time: 13,677 hours, 11,396 cycles
- System (JASC): 2540 · Lavatories
- Part: Toilet
- Part number: 462081
- Part serial: 628
- Condition: Odor
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ON CLIMB-OUT, FLIGHT ATTENDANT REPORTED FAINT ODOR OF BURNING RUBBER IN CABIN.  ODOR WENT AWAY AFTER 5 MINUTES.  FOUND ODOR COMING FROM LAV.  FOUND LAV LEAKING.  REMOVED AND REPLACED LAV TOILET UNIT IAW EMB140 AMM 38-32-01.  NO LEAKS OR ODOR NOTED AT THIS TIME.  AIRCRAFT RETURNED TO SERVICE.
